Results 1 to 11 of 11
In Desperate Need Of Some Advice
  1. #1
    2legit4U is offline New Member
    Join Date
    Feb 2007
    Location
    , , .
    Posts
    5

    Default In Desperate Need Of Some Advice

    Hows it going everyone ive posted here a couple times here and there but now....now i just dont know. Let me give a little background im a 19 y/o male battleing with depression and severe anxiety. Im a cannabis smoker and i try to self medicate myself like an idiot on a recreational basis by this i mean taking pills such as (xanax, soma, and hydrocodone) and yes i know i shouldnt be doing this but it seems like my docs just arent helping me enough. Im also on Lexapro 20mg in the morn and was recently put back on klonopin but that bottle will be gone shortly seeing how they are only .5mg tabs. I just dont know what to do my head is sooooooo screwed up and i dont want to take pills to be normal but it seems like i have to. I hate this why do i have to be a 19 y/o boy suffering with these damn problems i cant even have a normal teenage life. Thoughts of giving up on it all are starting to come frequently and i just dont know what to do.


    PS: I am seeing a Psychologist and a Psychiatrist. Ive also been to a medical hospital to try and get help for my depression but i felt like a caged animal in the place and went AMA 2 days later.

  2. #2
    irisheyes is offline Junior Member
    Join Date
    Mar 2007
    Posts
    31

    Default

    wow it seems like you have alot on your plate right now. Too much for someone your age to have to worry about. Meds are hard. We need them but then get dependent on them which is so hard to kick. Im still taking sleep medication after 7 years and dont even want to try sleeping without it again. Am I addicted? I dont know,. It looks that way.

    The only advice I can say is to get a GOOD doctor to help you through any kind of detox. From what I hear it will be hell. Also, If you must stay on meds, dont beat yourself up about it. Just watch your doses and ask for help when you need it.

  3. #3
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    83

    Default

    And you wrote....

    "Im a cannabis smoker and i try to self medicate myself ... by... taking pills such as (xanax, soma, and hydrocodone) Im also on Lexapro 20mg in the morn and was recently put back on klonopin but that bottle will be gone shortly seeing how they are only .5mg tabs. "

    ______________________________________

    ... And things aren't getting better for you... are they ?

    If you do your momework on Lexapro, you'll see it's in a class of "antidepressants" THAT ACTUALLY CAUSE DEPRESSION !!!

    To make matters worse, the next MAJOR side effect of a/ds like Lexapro is anxiety.

    So, your "medical professionals" are giving you stuff that actually enhances the problem and then you go out and add street drugs to the problem.

    Perhaps you should consider not doing any more legal or illegal mind bending drugs.

    If you do that, I'll help you get rid of the first problem.


    Tim
    prozackills2002@yahoo.ca

    Every 5 minutes an American is killed by an FDA approved prescription drug.

  4. #4
    lebre56 is offline Junior Member
    Join Date
    May 2007
    Posts
    46

    Default

    i have been suffering with depression and anxiety since i was a child....taking what you are taking is adding to your depression....been there and done that..sounds like you need a change of doctors and a different med....stay away from painkillers if you can. and please try to remember you are not alone in this...bre

  5. #5
    nancy beacham is offline New Member
    Join Date
    Feb 2007
    Posts
    4

    Default Desparation is survivable, hold on.

    I tried suicide at your age. I still get overwhelmed and want to give up. A good doctor put me on Prozac at 19. Over the years (I'm 53) i've taken other variations...Zoloft worked the best for me. I BELIEVE that brain chemistry can be out of balance and that drugs can fix it. When I take my antidepressant I don't really feel it like a drug..I just don't feel bad or hopeless.
    When I stop, I am always confirmed that life is better with than without...I get frantic, overwhelmed and hopeless. Then I go back and everything smooths out. This imbalance is likely genetic...my sister, my aunt and my grandfather use antidepressants. (My mother refuses to and is a paranoid lunatic!)
    I saw a psychiatrist for a while and that's when things got their worst. He gave me ativan, trazadone and prozac!!! I was a zombie.
    The other drugs you are playing with are not taking you in the right direction and are probably causing your desparation and hopelessness. I'm guessing there might be some alcohol in the mix as well. Try to get with that GOOD doc and get on the one antidepressant that works for you. HE/she will not be a psychiatrist!!!
    There are plenty of stresses at 19. Don't feel guilty and beat yourself up. Rescue your life now, before getting high is the only way you know how to spend your time. When you get in those dark moods, learn to recognize them as events that will pass. I believe this firmly enough to take the outcries that
    will be poured on me as a result.

  6. #6
    lebre56 is offline Junior Member
    Join Date
    May 2007
    Posts
    46

    Default nancy

    you were right on...on your advice....helps me a bit too!

  7. #7
    nancy beacham is offline New Member
    Join Date
    Feb 2007
    Posts
    4

    Default

    I'm glad you let me know...My first public post anywhere...I was expecting the Tom Cruises to jump all over my confidence in seratonin regulators.
    I still struggle but I have learned to catch myself in the patterns and lighten up while I wait for the darkness to pass. Thanks for the smile.

  8. #8
    2legit4U is offline New Member
    Join Date
    Feb 2007
    Location
    , , .
    Posts
    5

    Default

    Quote Originally Posted by drugbuster View Post
    And you wrote....

    If you do your momework on Lexapro, you'll see it's in a class of "antidepressants" THAT ACTUALLY CAUSE DEPRESSION !!!

    To make matters worse, the next MAJOR side effect of a/ds like Lexapro is anxiety.

    So, your "medical professionals" are giving you stuff that actually enhances the problem and then you go out and add street drugs to the problem.

    Tim
    prozackills2002@yahoo.ca

    Every 5 minutes an American is killed by an FDA approved prescription drug.
    Thank you all for responding to my post. If i would have known that lexapro increases anxiety i would have slapped my doc in the face (thanks tim). I just feel completly empty all the time i have no emotions or motivation im just so confused i hate it. My parents are doing the best they can for me but all i want is a normal non anxious/depressed life. I also know im making matters worse by popping pain killers and stuff but i smoke cannabis at night to help my anxiety go down and relax. The only reason i take pills anyways is because im depressed 24/7 and if a couple (or alot) of little pills are going to make me feel better im going to do it. Im really in such a confused state right now.

  9. #9
    lebre56 is offline Junior Member
    Join Date
    May 2007
    Posts
    46

    Default

    i don't mean to be mean, and i know you are depressed but you are making excuses for what you are doing....taking pain killers is hurting you as is/was the antidepressant you are/were taking....there is some "poor me" there also...you want help? accept what the forum is telling you and use the info. dont want to be a hard ass, but you have to do the work a bit babe...falling into the pit worse is not going to make you feel better...bre

  10. #10
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    83

    Default

    Quote Originally Posted by nancy beacham View Post
    I'm glad you let me know...My first public post anywhere...I was expecting the Tom Cruises to jump all over my confidence in seratonin regulators.
    Dear Nancy,

    Do you still believe that SSRI and SNRI "antidepressants" actually "regulate" the Serotonin levels in your brain ?

    If any "medical professional" tells you that... tell him he's an idiot. There is absolutely no scientific proof that depression is caused by a "chemical imbalance" of Serotonin and there's absolutely no scientific proof that these deadly SSRI/SNRI drugs do anything to regulate it.

    The only time you can have your Serotonin level measured is during your autopsy.

    The new wave of thinking is that no one knows what causes depression and that although these drugs KILL 3% of the users... "the benefits outweigh the risks".


    Tim
    prozackills2002@yahoo.ca

    Every 5 minutes an American is killed by an FDA approved prescription drug.

  11. #11
    adaiku is offline Junior Member
    Join Date
    May 2007
    Posts
    29

    Default

    Dear Nancy,

    I'm very sorry and do not mean to be rude, but Prozac just last week or so "celebrated" its 20th anniversary on the market. If you are 53, how is it then that you had it when you were 19?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22